# SDR CA050623001

- Difficulty date: June 13, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 10,188 hours
- Engine: Allsn 250C20
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 206031004023
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom, Bell
- Component part number: 206031004115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) APPROXIMATELY 2, PLATE CRACKED
